# SDR 2004UALA00488

- Difficulty date: May 20, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 13,026 hours, 4,901 cycles
- Engine: Iae V2527A5
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: HG2030AD09
- Part serial: 99011276
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ACFT LOST FACS & EXPERIENCED DOWNGRADED NAVIGATION.  EMERGENCY DECLARED.  AIRSPEED DISAGREE OCCURRED BETWEEN ADR 1 AND ADR 2.  ADIRU NR 1 WAS REPLACED AND NR 2 AIRSPEED FAULT WAS PRESENT.  SHOP FINDINGS FOUND THE UNIT REMOVED FROM POSITION 2  RECORDED AN INVALID LEFT STATIC PRESSURE INPUT.  ADIRU NR 2 WAS REPLACED.  OPERATIONS CHECK NORMAL.
